My father has been taking the tablet anxit 0.5 for about 10 years (as prescribed by local doctor long ago). Now, he hadn't taken this during his recent, 1 month after recovery from sepsis. Now he restarted this as he says it helps him from dizziness. Is this OK? Any side effects?
8 years experience
Ask Free Question
This is sleeping pills its cause side effects once you consult and check up in your nearest hospital and later start. When it addictd your dad in this medicene anexit. Tab decrease the dose. Best once consult.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Dizziness treatment